J4 ›› 2012, Vol. 47 ›› Issue (4): 11-16.

• Articles • Previous Articles     Next Articles

Judgement for the property (ω′) and the generalized property (ω′)

WANG Gai-ling, CAO Xiao-hong*   

  1. College of Mathematics  and Information, Sciemce, Shaanxi Normal University, Xi’an, 710062, Shaanxi, China
  • Received:2011-01-07 Online:2012-04-20 Published:2012-06-28

Abstract:

The property (ω′) and the generalized property(ω′) are variants of Weyl′s theorem. The sufficient and necessary conditions are established for which the property (ω′) and the generalized property(ω′)for T and perturbations by power finite rank operators commuting with T by means of a new spectrum defined on a bounded linear operator  T acting on a Hilbert space by the essential spectrum, singlevalued extension property and the operator of consistence in Fredholm and index.

Key words:  property (ω′); generalized property (ω′); perturbations

No related articles found!
Viewed
Full text
483
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 483

  From Others local
  Times 34 449
  Rate 7% 93%

Abstract
1802
Just accepted Online first Issue
0 0 1802
  From Others local
  Times 1801 1
  Rate 100% 0%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!